See Alike in...

Alike App

Browser

gansey

589d

Not feeling great today, mentally. I can't tell if my mood and focus are way down because of an argument I had yesterday and general end-of-semester stress or because I'm just in that point of my cycle (it's been hard to tell since starting testosterone, but I think I still have PMDD symptoms.) But anyway it's just awful because I have so much to do for class and I can't focus on any of it because I just want to cry and sleep :')

Top reply
    • AuthenticallyMe

      589d

      I graduated in ‘21 and started working + grad school right away. If there’s one big takeaway I’ve learned, you come first. If you need to take a day and do nothing but cry and sleep, do it. Maybe try to finish x things first or set an alarm for after if if makes you feel less overwhelmed. The assignments and studying will still be there, and you’ll find a way to get it done. Just take care of YOU first. Do what you need to do. There’s many days I’ve neglected all responsibilities to literally nap and hide under my favorite blanket, and I wish I did that sooner because my grades and my experience would’ve been a lot less miserable, you got this!!!

    • AuthenticallyMe

      589d

      I graduated in ‘21 and started working + grad school right away. If there’s one big takeaway I’ve learned, you come first. If you need to take a day and do nothing but cry and sleep, do it. Maybe try to finish x things first or set an alarm for after if if makes you feel less overwhelmed. The assignments and studying will still be there, and you’ll find a way to get it done. Just take care of YOU first. Do what you need to do. There’s many days I’ve neglected all responsibilities to literally nap and hide under my favorite blanket, and I wish I did that sooner because my grades and my experience would’ve been a lot less miserable, you got this!!!

    • Ezra02

      589d

      How long have you been on T? What kind are you using? When I was on injections I found myself feeling “low” right before I took the next one. I had really bad lows while it kinda went through my system. Even doing weekly, I still struggled. If you do injections you might look into gel or patches as they’re daily and can help regulate you better. It’s helped me with mood swings a lot. Also for homework something I’ve done that’s helped me is getting myself to complete say 5 problems, and then taking a break. Doing that over and over makes it feel a lot easier. There’s also the method of just working for 5 minutes. Put your phone on silent, set a timer on your computer or laptop, and just try to slowly read and kind of walk through what you need to do step-by-step. I hope you feel better!

    • lilac_insomniac

      589d

      sorry you’re feeling this way! even though you have a lot of class work, make sure you’re taking breaks between as it helps you retain information better and helps prevent burnout. if you need someone to vent to, your community is here for u ❤️ good luck with end of semester things!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion